Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TB and HIV
Aug 31, 2003

Hi

I am a 26 years old woman in a medical profession. I am currently taking Risafour for TB. A day ago I was giving an injection to a patient whereby I accidentally pricked my finger with a needle which had a patient's blood. Currently my HIV status is negative, I was immediatedly given a supply of AZT and 3TC for a month. Now my question is, are both treatments (HIV & TB) going to function as they are supposed to, should I stop taking TB treatment for a month and concentrate on HIV drugs? At the moment I am taking both treatments what side effects should I expect?

Thank you Bonny

Response from Dr. Henry

You should be OK taking the AZT/3TC and TB meds together for a month. KH



Previous
Tremors as side effect?
Next
How long off Ziagen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement